# SDR 97ZZZX1231

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737YY
- Make and model: Cessna 172N
- Aircraft serial: 17269789
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,200 hours
- Component: 0532001202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FROM FORWARD CENTER LIGHTNING HOLE UP AND DOWN THROUGH SPAR, DOUBLER, UPPER AND LOWER ANGLES AND UPPER-LOWER HORIZONTAL SKINS RUNNING AFT.  SUBMITTER SUGGESTED CAUSE AS MOVING AIRCRAFT USING HORIZONTAL AND, ALSO, FATIGUE DUE TO NUMBER OF HOURS.  PRIOR TO REMOVAL, HORIZONTAL TIP DEFLECTION 2 INCHES UP - 2 INCHES DOWN.
